# SDR SWIA200413656

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,663 hours, 3,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED; INBOARD SIDE FS 280.0 RBL 9.0.  ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED CLIP IAW CRJ SRM.
